Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Started taking Gynera. Was on Logest. Why red dots on body?

Hi, i just started taking Gynera, before i was taking Logest, but as i couldn’t find Logest in Dubai, i searched for contraceptives with the same hormonal dose. Gynera seemed to be like Logest. No i am taking the pills for the first week, and i am getting some red dots on my body, looks like pimples , and on my face really hearting pimples. What to do? Please anyone advice, as i don’t have the possibility to go to a doctor.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You have developed an allergic reaction to gynera,

Any change in brand of same drug can also cause allergy.

Apply a mild steroid lotion like desonide,

Also take an antihistamine tablet.

This will give you some relief.

Try stopping the medication for few days and try for a different brand.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 23 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor